Opuscula Math. 32, no. 3 (2012), 473-486
http://dx.doi.org/10.7494/OpMath.2012.32.3.473

 
Opuscula Mathematica

On the existence of three solutions for quasilinear elliptic problem

Paweł Goncerz

Abstract. We consider a quasilinear elliptic problem of the type \(-\Delta_p u = \lambda (f(u)+\mu g(u))\) in \(\Omega\), \(u|_{\partial \Omega} =0\), where \(\Omega \in \mathbb{R}^N\) is an open and bounded set, \(f\), \(g\) are continuous real functions on \(\mathbb{R}\) and \(\lambda , \mu \in \mathbb{R}\). We prove the existence of at least three solutions for this problem using the so called three critical points theorem due to Ricceri.

Keywords: critical point, elliptic problem, minimax inequality, \(p\)-Laplacian, three critical points theorem, weak solution.

Mathematics Subject Classification: 35J20, 35J25, 35J92, 58E05.

Full text (pdf)

  • Paweł Goncerz
  • Jagiellonian University, Faculty of Mathematics and Computer Science, ul. Łojasiewicza 6, 30-348 Kraków, Poland
  • Received: 2011-06-27.
  • Revised: 2011-09-17.
  • Accepted: 2011-09-19.
Opuscula Mathematica - cover

Cite this article as:
Paweł Goncerz, On the existence of three solutions for quasilinear elliptic problem, Opuscula Math. 32, no. 3 (2012), 473-486, http://dx.doi.org/10.7494/OpMath.2012.32.3.473

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.